# SDR FDEA202504130637

- Difficulty date: April 13, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 34,659 hours, 19,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A5398038920401
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SHEAR WEB BROKEN AT FR77 Y-1897 REMOVED DAMAGED SHEAR WEB AND INSTALLED NEW SHEAR WEB. I.A.W A300-600F SRM 51-72-  10-001, PAGE2 AND 51-40-21-001, PARA6 PAGE 7B-23. THIS REPAIR CLASSIFIED AS MINOR PER GMM   6-2-100 AT MAIN DECK FLOOR FR77, Y-1897.
